Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diarrhea while on antibiotics for bronchitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3181 Questions

User :   hello
Doctor :   hi
Doctor :   how can i help you?
User :   i have a QUESTION
User :   about 3 weeks ago i was diagnosed with
User :   bronchitis
User :   im not shure how to speel it
User :   well i went to the docotor and they gave me medicine which was only for 1 week
Doctor :   please feel free
Doctor :   what do you need to know about bronchitis
User :   but i have diahhrea i have been having it since i started to take the medicine my docotor
User :   i have been having diahrea for 3 weeks
User :   is that good?
User :   ?
Doctor :   could you specify the medicine?
Doctor :   antibiotic?
User :   yes
User :   i threw away the box but it was only 6 pills
User :   i saw it said common side effects
User :   diahrea
User :   but i have been having it for 3 weeks
Doctor :   yes that could be the side effect of the antibiotics
Doctor :   nothing
Doctor :   to worry
Doctor :   it stops within few days of stopping the medicines
User :   i quit taking thaT MEDICINE 3 weeks ago
User :   and i still have diahrea
Doctor :   you can take some vitamin capsules in the mean time to reduce the discomfort

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor